# SDR R61A201603310312

- Difficulty date: March 31, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 84-86
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, RT UPPER SHEET BETWEEN FRAMES 86-84 IS CORRODED.  MAINTENANCE R & R RT UPPER SHEET BETWEEN FRAMES 86-84 IAW SRM 51-41-01, 51-43-01, PN 170-86101-001, UPPER SHEET.
